MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURN ART INS BCS STD 7-8 RT15; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CEMNTD,POLYMER/METAL/POLYMR

SMITH & NEPHEW, INC. JOURN ART INS BCS STD 7-8 RT15; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CEMNTD,POLYMER/METAL/POLYMR
Catalog Number 74023275
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the insert was removed from the patient and replaced with another insert one size bigger.
 
Additional Manufacturer Narrative
Investigation summary was not attached in 1020279-2017-01107 follow-up 002.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached file for our results of investigation.

Brand Name
JOURN ART INS BCS STD 7-8 RT15
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CEMNTD,POLYMER/METAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7057755
Report Number1020279-2017-01107
Device Sequence Number16172601
Product Code JWH
UDI-Device Identifier03596010555311
UDI-Public03596010555311
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2016
Device Catalogue Number74023275
Device Lot Number06HM09757
Initial Date Received by Manufacturer 11/15/2017
Supplement Date Received by Manufacturer11/15/2017
11/15/2017
Initial Report FDA Received Date11/24/2017
Supplement Report FDA Received Date02/26/2018
02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;